Alert archive / Florida / Red Flag Warnings in 2008

Red Flag Warning 62, NWS Tallahassee, FL

May 4, 200816 counties in Florida

NWS Tallahassee, FL issued this red flag warning at May 4, 2008, 2:14 PM CDT for 16 counties in Florida. It took effect at May 5, 2008, 12:00 PM CDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 4, 2008, 2:14 PM CDT (19:14 UTC)
In effect from
May 5, 2008, 12:00 PM CDT
Expired
May 5, 2008, 8:00 PM CDT
In force
8 hr
Issued by
NWS Tallahassee, FL

Counties Bay County, FL, Calhoun County, FL, Dixie County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL

The radar

The Tallahassee radar (KTLH), 32 km from the middle of the area, began a volume at 19:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.2 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2008-05-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 187 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2008-05-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 8 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
187 J/kg
Mixed-layer CIN
-49 J/kg
Mixed-layer LCL
708 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
8 m²/s²
0-3 km storm-relative helicity
75 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KTAE 041914
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
314 PM EDT SUN MAY 4 2008

...RED FLAG WARNING IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 8 PM
EDT /7 PM CDT/ MONDAY FOR ALL OF THE FLORIDA PANHANDLE AND BIG 
BEND DUE TO EXPECTED LONG DURATION OF LOW RELATIVE HUMIDITY... 
...FIRE WEATHER WATCH IN EFFECT FOR THE SAME AREAS FROM TUESDAY 
AFTERNOON THROUGH TUESDAY EVENING DUE TO POSSIBLE LONG DURATION 
OF LOW RELATIVE HUMIDITY...

.DISCUSSION...HIGH PRESSURE WITH A MUCH DRIER AIRMASS WILL REMAIN IN
PLACE THE NEXT FEW DAYS WITH RED FLAG CONDITIONS EXPECTED ACROSS
NORTH FLORIDA ON MONDAY AND POSSIBLE AGAIN ON TUESDAY. DRY
CONDITIONS WILL ALSO OCCUR OVER SOUTHEAST ALABAMA AND OUR GEORGIA
ZONES FOR BOTH OF THOSE DAYS BUT RED FLAG CONDITIONS WILL NOT BE
MET.


FLZ007-009>019-026>029-034-051130-
/O.UPG.KTAE.FW.A.0055.080505T1700Z-080506T0000Z/
/O.NEW.KTAE.FW.W.0062.080505T1700Z-080506T0000Z/
/O.NEW.KTAE.FW.A.0056.080506T1700Z-080507T0000Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-
GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-
DIXIE-
314 PM EDT SUN MAY 4 2008 /214 PM CDT SUN MAY 4 2008/

...RED FLAG WARNING IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 8 PM
EDT /7 PM CDT/ MONDAY...
...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH
TUESDAY EVENING...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 8 PM
EDT /7 PM CDT/ MONDAY. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED TO OCCUR. A COMBINATION OF LOW RELATIVE HUMIDITY...
AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER
WATCH IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

BARRY
3 follow-up statements
000 
WWUS82 KTAE 050813
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
413 AM EDT MON MAY 5 2008

...RED FLAG WARNING IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 9 PM
EDT /8 PM CDT/ THIS AFTERNOON FOR ALL OF THE FLORIDA PANHANDLE AND
BIG BEND DUE TO EXPECTED LONG DURATIONS OF LOW RELATIVE HUMIDITY...

...FIRE WEATHER WATCH IN EFFECT FOR THE SAME AREAS FROM TUESDAY
AFTERNOON THROUGH TUESDAY EVENING DUE TO POSSIBLE LONG DURATION OF
LOW RELATIVE HUMIDITY...

.DISCUSSION...A MUCH DRIER AIRMASS IN THE WAKE OF THE COLD FRONT
WILL REMAIN IN PLACE THROUGH THE NEXT FEW DAYS. AS A RESULT...RED
FLAG CONDITIONS ARE EXPECTED ACROSS NORTH FLORIDA THIS AFTERNOON
AND POSSIBLY AGAIN ON TUESDAY AFTERNOON. DRY CONDITIONS WILL ALSO
OCCUR OVER SOUTHEAST ALABAMA AND OUR GEORGIA ZONES FOR BOTH OF
THOSE DAYS BUT RED FLAG THRESHOLDS WILL NOT BE MET.

FLZ007-009>019-026>029-034-052000-
/O.EXT.KTAE.FW.W.0062.080505T1700Z-080506T0100Z/
/O.EXT.KTAE.FW.A.0056.080506T1600Z-080507T0100Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-
GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-
DIXIE-
413 AM EDT MON MAY 5 2008 /313 AM CDT MON MAY 5 2008/

...RED FLAG WARNING NOW IN EFFECT FROM 1 PM EDT /NOON CDT/ THIS
AFTERNOON TO 9 PM EDT /8 PM CDT/ THIS EVENING...
...FIRE WEATHER WATCH NOW IN EFFECT FROM TUESDAY AFTERNOON
THROUGH TUESDAY EVENING...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED TO OCCUR. A COMBINATION OF LOW RELATIVE HUMIDITY...
AND WARM TEMPERATURES WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$
000 
WWUS82 KTAE 051845
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
245 PM EDT MON MAY 5 2008

...RED FLAG WARNING IN EFFECT UNTIL 9 PM EDT /8 PM CDT/ THIS
EVENING FOR ALL OF THE FLORIDA PANHANDLE AND BIG BEND DUE TO
LONG DURATIONS OF LOW RELATIVE HUMIDITY AND VERY HIGH DISPERSION...

...RED FLAG WARNING IN EFFECT FOR THE SAME AREAS FROM TUESDAY
AFTERNOON THROUGH TUESDAY EVENING FOR THE SAME REASONS...

.DISCUSSION...RED FLAG CONDITIONS ARE EXPECTED ACROSS NORTH
FLORIDA ONCE AGAIN TUESDAY AFTERNOON DUE TO THE PRESENCE OF A DRY
AIRMASS AND FORECAST DISPERSION VALUES ABOVE 75. DRY CONDITIONS
WILL ALSO OCCUR OVER SOUTHEAST ALABAMA AND OUR GEORGIA ZONES ON
TUESDAY BUT RED FLAG THRESHOLDS WILL NOT BE MET.

FLZ007-009>019-026>029-034-060100-
/O.UPG.KTAE.FW.A.0056.080506T1600Z-080507T0100Z/
/O.NEW.KTAE.FW.W.0063.080506T1600Z-080507T0100Z/
/O.CON.KTAE.FW.W.0062.000000T0000Z-080506T0100Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-
GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-
DIXIE-
245 PM EDT MON MAY 5 2008 /145 PM CDT MON MAY 5 2008/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM EDT /8 PM CDT/
THIS EVENING...
...RED FLAG WARNING IN EFFECT FROM 12 PM EDT /11 AM CDT/ TO 9 PM
EDT /8 PM CDT/ TUESDAY...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM EDT /8 PM CDT/
THIS EVENING DUE TO THE COMBINATION OF VERY HIGH DISPERSIONS AND
LONG DURATIONS OF LOW RELATIVE HUMIDITY. THE NATIONAL WEATHER
SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN
EFFECT FROM 12 PM EDT /11 AM CDT/ TO 9 PM EDT /8 PM CDT/ TUESDAY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
LOW RELATIVE HUMIDITY...WARM TEMPERATURES AND HIGH DISPERSION WILL
ENHANCE FIRE GROWTH POTENTIAL.

$$

BARRY
000 
WWUS82 KTAE 060105
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
905 PM EDT MON MAY 5 2008

...RED FLAG WARNING REMAINS IN EFFECT TUESDAY AFTERNOON THROUGH
TUESDAY EVENING FOR ALL OF THE FLORIDA PANHANDLE AND BIG BEND DUE
TO LONG DURATIONS OF LOW RELATIVE HUMIDITY AND VERY HIGH 
DISPERSION...

.DISCUSSION...RED FLAG CONDITIONS ARE EXPECTED ACROSS NORTH
FLORIDA ONCE AGAIN TUESDAY AFTERNOON DUE TO THE PRESENCE OF A DRY
AIR MASS AND FORECAST DISPERSION VALUES ABOVE 75.

FLZ007-009>019-026>029-034-061130-
/O.EXP.KTAE.FW.W.0062.000000T0000Z-080506T0100Z/
/O.CON.KTAE.FW.W.0063.080506T1600Z-080507T0100Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-
GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-
DIXIE-
905 PM EDT MON MAY 5 2008 /805 PM CDT MON MAY 5 2008/

...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM EDT /11 AM CDT/
TO 9 PM EDT /8 PM CDT/ TUESDAY...
...RED FLAG WARNING HAS EXPIRED FOR THIS EVENING...

A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM EDT /11 AM CDT/
TO 9 PM EDT /8 PM CDT/ TUESDAY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

JAMSKI

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at May 4, 1:00 PM CDT, 1 hour 14 minutes earlier.

Area forecast discussion, May 4, 1:00 PM CDT, 1 hour 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
200 PM EDT SUN MAY 04 2008

.SYNOPSIS...A FAIRLY STUBBORN BAND OF LOW CLOUDS HAS BEEN HANGING ON
SOMEWHAT LONGER THAN EXPECTED OVER PARTS OF SE AL AND THE FL
PANHANDLE LATE THIS MORNING...AND THIS IS KEEPING THE SIGNIFICANTLY
DRIER AIR FURTHER OFF TO THE NW OVER CENTRAL MS AND AL EARLY THIS
AFTERNOON. THIS DELAY IN THE DRY AIR ADVECTION SHOULD JUST ABOUT
ELIMINATE ANY SLIGHT CHANCE WE DID HAVE OF RED FLAG CONDITIONS
MATERIALIZING OVER THE INTERIOR OF THE FL PANHANDLE THIS AFTERNOON
...BUT MONDAY WILL CLEARLY BE A DIFFERENT STORY. OVER THE COASTAL
WATERS...WINDS HAVE SWUNG AROUND TO LIGHT OUT OF THE NORTH...BUT A
SEA BREEZE SHOULD STILL HAVE TIME TO DEVELOP NEAR THE COAST LATER
TODAY. WITH THE END OF THE LONG SOUTHERLY FETCH...SEAS CONTINUE TO
SLOWLY SUBSIDE AND ARE NOW GENERALLY 1-2 FEET NEAR SHORE AND 2-3
FEET WELL OFFSHORE.

&&

.SHORT TERM...VERY LITTLE WX OF INTEREST OVER THE NEAR TERM...AS THE
SFC RIDGE NOW CENTERED OVER WESTERN OK AND EASTERN AR THIS MORNING
WILL GRADUALLY BUILD SOUTHEASTWARD AND PROTECT THE CWA FROM ANY
SENSIBLE WX THROUGH AT LEAST MID WEEK...WHILE AT UPPER LEVELS...THE
CURRENT TROF OVER THE SE WILL BE DISPLACED BY A LOW AMPLITUDE RIDGE
BY WED. THIS SHOULD PROVIDE THE CWA WITH AT LEAST A 3-4 DAY STRETCH
OF WARM AND DRY CONDITIONS AS WE CONTINUE WITH OUR FAIRLY CONSISTENT
RUN OF ABOVE NORMAL HIGH TEMPS THIS SPRING. WITH THESE HIGHS
REACHING THE MID TO UPPER 80S EACH DAY...AFTERNOON SEA BREEZES WILL
BE QUITE COMMON...BUT WITH PWS EXPECTED TO REMAIN UNDER 1 INCH...
THERE WILL NOT BE SUFFICIENT DEEP LAYER MOISTURE TO ALLOW THE SEA
BREEZE FRONT TO SPAWN ANY SHOWERS OR STORMS THROUGH MID WEEK.

&&

.LONG TERM...LONG TERM BEGINS WITH BUILDING MID/UPPER RIDGE ALONG
WITH THE SURFACE HIGH DOMINATED SE CONUS PROVIDING A DRY AND STABLE
AIR MASS ACROSS CWA. THE NEXT STORM SYSTEM DEVELOPS OVER PLAINS ON
WED. AHEAD OF SYSTEM...ECMWF AND GFS SHOWS SEVERAL INCREASINGLY
STRONGER SHORTWAVES MOVING MORE AND MORE SEWD...ACTING TO
INCREASINGLY BREAK DOWN RIDGE WED-FRI. SURFACE HIGH SHUNTED SEWD AND
OFFSHORE BY WED BUT CONTINUES TO RIDGE WWD OVER FLA INTO FRI.
LOCALLY THIS TRANSLATES TO INCREASING RETURN FLOW VIA VEERING WINDS.

NEXT MID/UPPER TROUGH BEGINS TO DIG OVER MID CONUS BY LATE WED.
SURFACE LOW OVER SRN PLAINS WED EVENING...WEAKENS AND MOVES ENE TO
TENN VALLEY 18Z THURS TO OFF NC COAST BY 12Z FRI...AND AIDED BY WEAK
SHORTWAVE...DRAGS INCREASINGLY WEAKENING AND STRETCHED OUT COLD
FRONT TO SRN ALA/GA LATE THURS INTO FRI BEFORE BEGINNING TO WASH OUT
JUST N OF CWA LEAVING MOST OF CWA IN WARM SECTOR. THIS ALL MAKES
SENSE AS LATEST GUIDANCE SHOWS THAT UPPER SUPPORT WILL RAPIDLY
DECOUPLE FROM LOWER LEVEL REFLECTION...TAKING INCREASINGLY NORTHERN
TRACK LEAVING OUR REGION WITH VERY LOW CHANCE FOR STRONG STORMS.
MEX INDICATES ONLY WDLY SCT POPS FRI. IN ITS WAKE...COOLER AND DRIER
AIR FRI NIGHT INTO SUN. EXPECT NEAR NORMAL TEMPS THRU FRI AND
SLIGHTLY ABOVE CLIMO SAT AND SUN AHEAD OF FRONT.

&&

.AVIATION...SCATTERED CU THIS AFTERNOON BETWEEN 40-50KFT MAY BRIEFLY
BECOME BROKEN. VFR CONDITIONS WILL PREVAIL THROUGHOUT THE FORECAST
PERIOD. VSBYS MAY DROP TO MVFR LEVELS FOR A FEW HOURS AT VLD AROUND
DAYBREAK.

&&

.FIRE WEATHER...WITH THE DRIER AIR FINALLY ARRIVING IN FULL FORCE ON
MON...WILL BE ABLE TO UPGRADE THE CURRENT FIRE WX WATCH OVER THE FL
BIG BEND AND PANHANDLE TO A RED FLAG WARNING. WITH SIMILAR
CONDITIONS EXPECTED ON TUES...WILL INITIATE A FIRE WX WATCH FOR THE
SAME AREA.

&&

.MARINE...WITH A FAIRLY WEAK SFC PRESSURE GRADIENT IN PLACE...
GENERALLY LIGHT WINDS AND SEAS ARE EXPECTED THROUGH THE PERIOD...
WITH SLIGHTLY HIGHER OFFSHORE WINDS AT NIGHT...AND SOME ENHANCEMENT
TO THE ONSHORE WINDS FROM THE SEA BREEZE NEAR THE COAST DURING THE
AFTERNOON HOURS.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE  57  88  54  88  59 /  00  00  00  00  05
PANAMA CITY  61  84  59  84  61 /  00  00  00  00  05
DOTHAN       57  85  54  86  59 /  00  00  00  00  05
ALBANY       59  85  55  86  59 /  00  00  00  00  05
VALDOSTA     58  87  55  87  57 /  00  00  00  00  05
CROSS CITY   60  88  53  88  58 /  00  00  00  00  05

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...RED FLAG WARNING MON AFTN ALL ZONES.
     FIRE WX WATCH TUE AFTN ALL ZONES.
GM...NONE.

&&

AVIATION/FIRE WX...BARRY
PUBLIC/MARINE...GOULD
LONG TERM...BLOCK
Hazardous weather outlook, May 4, 4:34 AM CDT, 9 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
534 AM EDT SUN MAY 4 2008

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ730-750-755-765-770-775-051000-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
534 AM EDT SUN MAY 4 2008 /434 AM CDT SUN MAY 4 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...
A COLD FRONT WILL MOVE THROUGH THE REGION THIS MORNING USHERING IN
A DRIER AIRMASS. TEMPERATURES WILL WARM INTO THE MID 80S THIS
AFTERNOON UNDER PARTLY CLOUDY SKIES. THE COMBINATION OF THESE WARM
TEMPERATURES AND THE ARRIVAL OF THE DRIER AIRMASS MAY ENHANCE THE
SPREAD OF ANY WILDFIRES THAT DEVELOP.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...
HIGH PRESSURE WILL REMAIN IN CONTROL OF THE WEATHER THROUGH
WEDNESDAY YIELDING MOSTLY CLEAR SKIES AND WARM TEMPERATURES EACH
AFTERNOON. THE PRESENCE OF A DRY AIRMASS WILL ENHANCE THE SPREAD
OF ANY WILDFIRES THAT DEVELOP...ESPECIALLY MONDAY AND TUESDAY
AFTERNOONS. A STORM SYSTEM IS EXPECTED TO MOVE NORTH OF THE REGION
ON THURSDAY. WITH THIS SYSTEM NEARBY...A FEW SHOWERS AND
THUNDERSTORMS WILL BE POSSIBLE THURSDAY AND FRIDAY AFTERNOONS
BEFORE FAIR WEATHER RETURNS FOR THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

38-GODSEY

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 4, 2:14 PM CDTFire Weather WatchTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more24 hr

Nearby

Red Flag Warnings in Florida, 2008Every red flag warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.